MAUDE Adverse Event Report: ABBOTT MEDICAL MITRACLIP G4 CLIP DELIVERY SYSTEM (MDD); MITRAL VALVE REPAIR DEVICES

ABBOTT MEDICAL MITRACLIP G4 CLIP DELIVERY SYSTEM (MDD); MITRAL VALVE REPAIR DEVICES
Catalog Number CDS0701-NT
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes High Blood Pressure/ Hypertension (1908); Mitral Valve Stenosis (1965)
Date of Event 07/10/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Based on available information, the cause of the reported mitral stenosis, hypertension, and mitral regurgitation cannot be determined.Additionally, the reported patient effects of ms, hypertension, and mr are listed in the instructions for use (ifu) as known possible complications associated with mitraclip procedures.The reported medication required was a result of case-specific circumstances as medications were administered to treat the reported patient effect.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
 
Event or Problem Description
This is filed to report mitral stenosis crd_1002 - expand g4 phase 1 and phase 2 study: patient id: (b)(6).It was reported that on (b)(6) 2021, the patient presented with mixed mitral regurgitation (mr) with a2 flail.Two mitraclips (cds0701-ntw, 00929u205 and cds0701-nt, 10108u275) were implanted, reducing the mr to grad 1+.There was no complication and no device deficiency.On (b)(6) 2023, mitral valve stenosis with cascading pulmonary hypertension was diagnosed.The stenosis will be monitored.Moderate mr (grade 2+) was also noted.On (b)(6) 2023, a scheduled right heart catheterization was performed.Moderate mitral stenosis and pulmonary hypertension were observed.The mitral valve had thickened leaflets with eccentric moderate mr.The elevated pressures indicated volume overload and worsening heart failure was diagnosed.Medications were provided as treatment.There was no additional hospitalization.The conditions are chronic with sequela.Per physician, the recurrent mr (grade 2+) was unrelated to the mitraclips.There was no device malfunction.No additional information was provided regarding this issue.

Brand Name
MITRACLIP G4 CLIP DELIVERY SYSTEM (MDD)
Common Device Name
MITRAL VALVE REPAIR DEVICES
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key17916568
Report Number2135147-2023-04467
Device Sequence Number2982528
Product Code NKM
UDI-Device Identifier08717648230943
UDI-Public08717648230943
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/10/2022
Device Catalogue NumberCDS0701-NT
Device Lot Number10108U275
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale
Patient Weight92 KG